American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Ulrich Krengel. Weakly wandering vectors and weakly independent partitions . Trans. Amer. Math. Soc. 164 (1972) 199-226. MR 0290168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I. David Berg. An extension of the Weyl-von Neumann theorem to normal operators . Trans. Amer. Math. Soc. 160 (1971) 365-371. MR 0283610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shmuel Kantorovitz. Commutators, $C\sp{k}$-classification, and similarity of operators . Trans. Amer. Math. Soc. 156 (1971) 193-218. MR 0281045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lavon B. Page. Bounded and compact vectorial Hankel operators . Trans. Amer. Math. Soc. 150 (1970) 529-539. MR 0273449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allen Devinatz and Marvin Shinbrot. General Wiener-Hopf operators . Trans. Amer. Math. Soc. 145 (1969) 467-494. MR 0251573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. E. Nussbaum. A commutativity theorem for unbounded operators in Hilbert space . Trans. Amer. Math. Soc. 140 (1969) 485-491. MR 0242010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shmuel Kantorovitz. The semi-simplicity manifold of arbitrary operators . Trans. Amer. Math. Soc. 123 (1966) 241-252. MR 0192346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James E. Simpson. On limits of scalar operators . Trans. Amer. Math. Soc. 122 (1966) 163-176. MR 0193519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joel David Pincus. Commutators, generalized eigenfunction expansions and singular integral operators . Trans. Amer. Math. Soc. 121 (1966) 358-377. MR 0188796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. R. Putnam. On the spectra of semi-normal operators . Trans. Amer. Math. Soc. 119 (1965) 509-523. MR 0185446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. G. Stampfli. Hyponormal operators and spectral density . Trans. Amer. Math. Soc. 117 (1965) 469-476. MR 0173161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Earl Berkson. Some types of Banach spaces, Hermitian operators, and Bade functionals . Trans. Amer. Math. Soc. 116 (1965) 376-385. MR 0187100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. G. Stampfli. Errata: Hyponormal operators and spectral density . Trans. Amer. Math. Soc. 115 (1965) 550. MR 0196499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shmuel Kantorovitz. Classification of operators by means of their operational calculus . Trans. Amer. Math. Soc. 115 (1965) 194-224. MR 0199712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Kaniel. Unbounded normal operators in Hilbert space . Trans. Amer. Math. Soc. 113 (1964) 488-511. MR 0169057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shmuel Kantorovitz. On the characterization of spectral operators . Trans. Amer. Math. Soc. 111 (1964) 152-181. MR 0160115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alvin N. Feldzamen. Semi-similarity invariants for spectral operators on Hilbert space. . Trans. Amer. Math. Soc. 100 (1961) 277-324. MR 0131777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1